# SDR JJBA20230330040

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 40,285 hours, 26,256 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, CORROSION FOUND ON SKIN U/FLOOR RAD ALT #2 AFT INNER DOUBLER BTW FR 68-69 AND BTW STR 21L-21R. SKIN REPAIRED WITH A DOUBLER
